MathSciNet Relay Station
MathSciNet bibliographic data
MR1031183 (91d:65196) 65P05 (46F10)
Adamczewski, M.; Colombeau, J.-F.; LeRoux, A. Y. Convergence of numerical schemes involving powers of the Dirac delta function. J. Math. Anal. Appl. 145 (1990), no. 1, 172–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement